2021 All Engineers Retreat

Report of Contributions

Address to Engineering Community

Contribution ID: 19

Type: not specified

Address to Engineering Community

Monday, 22 February 2021 09:10 (20 minutes)

Summary

Presenter: LOCKYER, Nigel (Fermilab)

Quantum Computing at Fermilab

Contribution ID: 21

Type: not specified

Quantum Computing at Fermilab

Monday, 22 February 2021 09:30 (45 minutes)

Summary

Presenter: GRASSELLINO, Anna (Fermilab)

Fermilab D&I Efforts

Contribution ID: 22

Type: not specified

Fermilab D&I Efforts

Tuesday, 23 February 2021 10:50 (20 minutes)

Summary

Presenter:CHARLES, Sandra (Fermilab)Session Classification:Annual Plenary

April 16, 2024

Fermilab Affiliated Organizations...

Contribution ID: 23

Type: not specified

Fermilab Affiliated Organizations and Societies

Tuesday, 23 February 2021 10:00 (20 minutes)

Summary

Presenter:JEFFERS, Mark (FNAL)Session Classification:Annual Plenary

IERC Project

Contribution ID: 24

Type: not specified

IERC Project

Tuesday, 23 February 2021 10:20 (20 minutes)

Summary

Presenters: RUBIK, Brian (Fermilab); BELLANTONI, Leo (FNAL)

Fermilab Concerns Reporting System

Contribution ID: 25

Type: not specified

Fermilab Concerns Reporting System

Tuesday, 23 February 2021 11:10 (20 minutes)

Summary

Presenter: RANDICH, Deanne (FNAL)

Report from Breakout Room

Contribution ID: 26

Type: not specified

Report from Breakout Room

Tuesday, 23 February 2021 11:40 (20 minutes)

Summary

Presenter: CZARAPATA, Paul (FNAL)

Manipulating the quantum state of ...

Contribution ID: 28

Type: not specified

Manipulating the quantum state of microwave photons in multimode cavities

Monday, 22 February 2021 11:00 (1 hour)

Summary

Presenter: Prof. SCHUSTER, David (University of Chicago)

Session Classification: Keynote: Manipulating the quantum state of microwave photons in multimode cavities

FPGA Development at Fermilab

Contribution ID: 31

Type: not specified

FPGA Development at Fermilab

Monday, 22 February 2021 14:00 (1 hour)

The purpose of this session is to provide a forum to raise awareness, introduce, and communicate about Field-Programmable Gate Array (FPGA) and, in general, real-time control and processing activities in which Fermilab engineers are participating. Example activities to be discussed might include small- and large-scale trigger, timing distribution and synchronization, event building, event processing, artificial intelligence, machine learning, feedback control loops, visualization, internet-of-things, and detector readout. Please join us as we share ideas as to how to get started with FPGAs, improve our workflows, and target future opportunities.

Summary

Presenter: RIVERA, Ryan (FNAL)

Session Classification: FPGA Development at Fermilab

R&D Engineering Projects at Ferm ...

Contribution ID: 32

Type: not specified

R&D Engineering Projects at Fermilab

Monday, 22 February 2021 14:00 (1 hour)

A room to talk about R&D engineering projects at Fermilab, find synergies and talk about funding opportunities.

Summary

Presenters: BOFFO, Cristian; Dr TSCHIRHART, Robert (Fermilab); Dr ZORZETTI, Silvia (Fermilab)

Session Classification: R&D Engineering Projects at Fermilab

SPARC and the pathway to high-...

Contribution ID: 33

Type: not specified

SPARC and the pathway to high-field fusion

Tuesday, 23 February 2021 09:00 (1 hour)

Summary

Presenter: Dr SORBOM, Brandon (Commonwealth Fusion Systems)

Session Classification: Keynote: SPARC and the pathway to high-field fusion

PLC Based Process Control System ...

Contribution ID: 39

Type: not specified

PLC Based Process Control Systems for Cryogenic Systems

Wednesday, 24 February 2021 09:00 (20 minutes)

Summary

Presenter:NICHOLS, Trevor (Fermilab)Session Classification:Engineering Talks

Report from Breakout Room

Contribution ID: 43

Type: not specified

Report from Breakout Room

Tuesday, 23 February 2021 11:30 (10 minutes)

Summary

Presenters: RIVERA, Ryan (FNAL); Dr ZORZETTI, Silvia (Fermilab)

Detector R&D

Contribution ID: 44

Type: not specified

Detector R&D

Wednesday, 24 February 2021 09:20 (20 minutes)

Summary

Presenter: MERKEL, Petra (Fermi National Accelerator Laboratory)

Opportunities for the Fermilab En...

Contribution ID: 45

Type: not specified

Opportunities for the Fermilab Engineering Community

Monday, 22 February 2021 13:00 (1 hour)

A place to exchange ideas for the Engineering Community

Summary

Presenters: DRAKE, Gary; CZARAPATA, Paul (FNAL)

Session Classification: Opportunities for the Fermilab Engineering Community

ASIC Design and Development

Contribution ID: 46

Type: not specified

ASIC Design and Development

Wednesday, 24 February 2021 09:40 (20 minutes)

Summary

Presenter:RUBINOV, Paul (Fermilab)Session Classification:Engineering Talks

Journey of the First Fermilab-...

Contribution ID: 47

Type: not specified

Journey of the First Fermilab-designed PIP-II Cryomodule

Wednesday, 24 February 2021 10:30 (20 minutes)

Summary

Presenter: PASSARELLI, Donato (Fermilab)

Quantum Readout and Controls

Contribution ID: 50

Type: not specified

Quantum Readout and Controls

Wednesday, 24 February 2021 08:40 (20 minutes)

Summary

Presenter: CANCELO, Gustavo (fermilab)

LDRD

Contribution ID: 51

Type: not specified

LDRD

Monday, 22 February 2021 10:15 (25 minutes)

Summary

Presenter: Dr TSCHIRHART, Robert (Fermilab)

Mu2e Cryogenic System

Contribution ID: 54

Type: not specified

Mu2e Cryogenic System

Wednesday, 24 February 2021 10:50 (20 minutes)

Summary

Presenter:WHITE, Michael (Fermilab)Session Classification:Engineering Talks

Inventor Recognition Ceremony

Contribution ID: 55

Type: not specified

Inventor Recognition Ceremony

Thursday, 25 February 2021 14:00 (1 hour)

Session Classification: Inventor Recognition Ceremony

ACORN

Contribution ID: 56

Type: not specified

ACORN

Wednesday, 24 February 2021 11:10 (20 minutes)

Summary

Presenter: GOTTSCHALK, Erik (Fermilab)

Introduction

Contribution ID: 58

Type: not specified

Introduction

Wednesday, 24 February 2021 08:30 (10 minutes)

Summary

Presenter: Dr ZORZETTI, Silvia (Fermilab)

Cryogenic Free Superconducting C ...

Contribution ID: 59

Type: not specified

Cryogenic Free Superconducting Cavities

Wednesday, 24 February 2021 11:30 (20 minutes)

Summary

Presenter:DHULEY, Ram (Fermilab)Session Classification:Engineering Talks

Microelectronics for next generati...

Contribution ID: 61

Type: not specified

Microelectronics for next generation HEP instrumentation

Wednesday, 24 February 2021 11:50 (20 minutes)

Summary

Presenter: Dr FAHIM, Farah (FERMILAB)

LBNF Far Site Cryogenics Interesti...

Contribution ID: 62

Type: not specified

LBNF Far Site Cryogenics Interesting Facts

Wednesday, 24 February 2021 10:10 (20 minutes)

Summary

Presenter: Dr DOUBNIK, Roza (mechanical engineer)

2021 All Enginee ... / Report of Contributions

Welcome

Contribution ID: 63

Type: not specified

Welcome

Monday, 22 February 2021 09:00 (10 minutes)

Summary

Presenters: MOSSEY, Christopher (FNAL); CZARAPATA, Paul (FNAL); Dr ZORZETTI, Silvia (Fermilab)

Virtual Tour of Icarus

Contribution ID: 64

Type: not specified

Virtual Tour of Icarus

Friday, 26 February 2021 10:00 (1 hour)

Summary

Presenters: FAVA, Angela (Fermilab); Dr DOUBNIK, Roza (mechanical engineer); NICHOLS, Trevor (Fermilab)

Session Classification: Virtual Tour of Icarus

Virtual Tour of Quantum Computi...

Contribution ID: 65

Type: not specified

Virtual Tour of Quantum Computing Lab

Friday, 26 February 2021 14:00 (1 hour)

Summary

Presenters: Dr FROLOV, Daniil (Fermilab); Dr ZORZETTI, Silvia (Fermilab)Session Classification: Virtual Tour of Quantum Computing Lab

PIP2IT RF Virtual Tour

Contribution ID: 66

Type: not specified

PIP2IT RF Virtual Tour

Friday, 26 February 2021 13:00 (1 hour)

Summary

Presenter: GRZELAK, Victor **Session Classification:** PIP2IT RF Virtual Tour